Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 6, Issue 3, Pages 467-475
http://dx.doi.org/10.1155/S0161171283000411

On a pair of random generalized non-linear contractions

Science College, Nanded, Maharashta, India

Received 9 March 1981; Revised 8 March 1982

Copyright © 1983 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. Achari, “On a pair of random generalized non-linear contractions,” International Journal of Mathematics and Mathematical Sciences, vol. 6, no. 3, pp. 467-475, 1983. https://doi.org/10.1155/S0161171283000411.